Alert archive / Tennessee / Severe Thunderstorm Warnings in 2000
Severe Thunderstorm Warning 70, NWS Nashville, TN
NWS Nashville, TN issued this severe thunderstorm warning at Mar 27, 2000, 3:15 AM CST for Bedford County, Rutherford County, Tennessee. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 27, 2000, 3:15 AM CST (09:15 UTC)
- Expired
- Mar 27, 2000, 3:45 AM CST
- In force
- 30 min
- Issued by
- NWS Nashville, TN
- Area
- Whole counties
Counties Bedford County, TN, Rutherford County, TN
The radar
The Nashville radar (KOHX), 64 km from the middle of the area, began a volume at 09:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Birmingham, AL (KBMX), launched 00:00Z, 9.3 hours before the alert went out and 280 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 255 J/kg
- Mixed-layer CIN
- -18 J/kg
- Mixed-layer LCL
- 911 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- -15 m²/s²
- 0-3 km storm-relative helicity
- 11 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS54 KOHX 270915 SVRBNA TNC003-149-270945- BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE NASHVILLE TN 315 AM CST MON MAR 27 2000 THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHERN BEDFORD COUNTY IN TENNESSEE SOUTHERN RUTHERFORD COUNTY IN TENNESSEE * UNTIL 345 AM CST * AT 314 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM 7 MILES SOUTHEAST OF EAGLEVILLE...OR ABOUT 14 MILES NORTHWEST OF SHELBYVILLE...MOVING EAST AT 50 MPH. * THE SEVERE THUNDERSTORM WILL MOVE ALONG THE RUTHERFORD AND BEDFORD COUNTY LINE THROUGH 345 AM. LARGE HAIL AND STRONG WINDS ARE THE MAIN THREATS WITH THIS STORM. $$ DICKSON 15
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 27, 2:09 AM CST, 1 hour 6 minutes earlier.
Area forecast discussion, Mar 27, 2:09 AM CST, 1 hour 6 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 145 AM CST SUN MAR 26 2000 SURFACE FRONT PASSING THROUGH EXTREME SW KENTUCY TOWARD THE SOUTHEAST AT 30+ KT. H5 SHORTWAVE EXTENDS FROM THE LOW CENTER NEAR LAKE SUPERIOR SOUTH TO NORTHERN ARKANSAS. A SECONDARY SHORTWAVE IS LOCATED IN THE NORTHERN PLAINS DIVING SEWD INTO THE BACKSIDE OF MAIN TROUGH. ALL 3 MODELS INDICATING ABOUT THE SAME SPEED AND POSITION OF COLD FRONT AS WELL AS THE POST FRONTAL TROUGH MOVING INTO THE AREA LATE MON NIGHT/TUE AM. MAIN FRONTAL BAND PAST THE FORECAST AREA BY 18Z WITH A BRIEF BREAK IN CLOUDINESS BEFORE THE SECONDARY TROUGH MOVES IN LATE MON NIGHT. BNA EB 064/038 060/035 064 18300 CSV TE 060/034 055/030 060 18720 .BNA...NONE. 18 JLM
The office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 27, 1:04 AM CST | Severe Thunderstorm Warning | OHX | Benton | 26 min |
| Mar 27, 1:48 AM CST | Severe Thunderstorm Warning | OHX | Sumner | 27 min |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2000Every severe thunderstorm warning in 2000
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.